Paralink Oral Solution

2+ months

Paralink Paracetamol Oral Solution is indicated as an analgesic (relieves pain) and antipyretic (reduces fever). It is used in the treatment of mild to moderate pain, for the relief of symptoms of colds and influenza and to reduce fever, including post-vaccination fever in childhood.

  • Relieves Pain
  • Reduces Temperature
  • Sugar Free
  • Colour Free

paralink 60ml 200ml bottles

 

Paralink Oral Solution 120mg/5ml Information

For a full product characteristic sheet, please consult www.medicines.ie.
Always read instructions carefully.
 

Ingredients

The active ingredient is Paracetamol.
- Paracetamol 120mg/5ml

Paracetamol is used for the treatment of mild to moderate pain and to relieve symptoms of colds and flu. It is also used to lower a high temperature (fever), including fever following a child’s immunisation.

The other ingredients in this product are: Propylene glycol, Macrogol 4000, Glycerol, Sorbitol 70% (Non-crystallising)(E420), Liquid Maltitol (E965), Potassium Sorbate, Citric Acid, Neohesperidin Dihydrochalcone, Saccharin Sodium, Nipasept, Strawberry flavour and Purified Water.

Age Range

Suitable from 2 months.

This product is available in the following pack sizes:

100ml and 60ml Bottles

Dosage

This product is for oral administration.

Age 2-3 months: For post-vaccination fever, the recommended dose is 2.5ml (half a teaspoonful), followed if necessary by a second dose six hours later. Paralink Paracetamol Oral Solution should only be used in infants > 3.0 kg.

In the case of infants less than three months, do not give for more than 2 days without consulting a doctor.

Age 3 months –1 year: 2.5 – 5ml (1/2 – 1 teaspoonful) 3-4 times daily
Age 1 – 5 years: 5 – 10ml (1-2 teaspoonsful) 3-4 times daily
Age 6 years and over: 10 – 20ml (2-4 teaspoonsful) 3-4 times daily,
or as directed by the physician.

Warnings

Always read the patient information leaflet.
Patients with rare hereditary problems of fructose intolerance should not take this medicine.
Hypersensitivity to paracetamol or to any of the other constituents.
Prolonged use without medical supervision can be harmful.
Maximum duration of continued use without medical advice: 3 days.
If symptoms persist consult your doctor.
Do not exceed the stated dose.
Do not take with other products containing paracetamol.
The product should be administered with caution to patients with known liver or renal impairment.
Immediate medical advice should be sought in the event of an overdose, because of the risk of irreversible liver damage.
In the case of infants less than three months, do not give for more than 2 days without consulting a doctor.
Store below 25°C. Keep in the original container. Do not refrigerate. Protect from light.

© 2018 Rice Steele Manufacturing Ltd.
  • Unit 31, 2nd Avenue, Cookstown Industrial Estate, Tallaght, Dublin 24 Ireland. D24 TP60
  • Tel: +353 1 4510144,
  • Fax:
  • Email: info@ricesteele.com

© 2018 Rice Steele Manufacturing Ltd.
  • Unit 31, 2nd Avenue, Cookstown Industrial Estate, Tallaght, Dublin 24 Ireland. D24 TP60
  • Tel: +353 1 4510144,
  • Fax:
    Website Design by Webtrade
  • Email: info@ricesteele.com

Search

Search - Use spaces to separate your keywords